Alert archive / Maryland / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 8, 2015, 9:38 PM EDT for Baltimore County, Harford County, Maryland. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 9:38 PM EDT (01:38 UTC)
- Expired
- Jun 9, 2015, 3:32 AM EDT
- In force
- 6 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baltimore County, MD, Harford County, MD
The radar
The Dover AFB radar (KDOX), 100 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:15 PM EDT | FLASH FLOOD | Belcamp, MD | NEAR RT 7 AND RT 136...ROAD CLOSED |
| Jun 8, 10:30 PM EDT | FLASH FLOOD | 2 Sse Bel Air, MD | S TOLLGATE AT RUTH RD...ROAD CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
220
WGUS51 KLWX 090138
FFWLWX
MDC005-025-090445-
/O.NEW.KLWX.FF.W.0009.150609T0138Z-150609T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
938 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL BALTIMORE COUNTY IN NORTHERN MARYLAND...
CENTRAL HARFORD COUNTY IN NORTHERN MARYLAND...
* UNTIL 1245 AM EDT
* AT 938 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE AREA.
UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
ABERDEEN...BEL AIR...COCKEYSVILLE...RIVERSIDE...PERRY HALL...
FALLSTON...CARNEY...PERRYMAN...PARKVILLE...BEL AIR SOUTH...
KINGSVILLE...BEL AIR NORTH...HAMPTON...PLEASANT HILLS...WHITE
MARSH...LUTHERVILLE-TIMONIUM...LONG GREEN...GLEN ARM...HARFORD
FURNACE AND HYDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3953 7610 3949 7612 3950 7613 3949 7613
3947 7610 3945 7623 3947 7622 3947 7623
3945 7625 3945 7627 3938 7651 3938 7659
3952 7659 3961 7613 3955 7608
$$
HAS4 follow-up statements
696
WGUS71 KLWX 090247
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1047 PM EDT MON JUN 8 2015
MDC005-025-090445-
/O.CON.KLWX.FF.W.0009.000000T0000Z-150609T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-HARFORD MD-
1047 PM EDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
EAST CENTRAL BALTIMORE AND CENTRAL HARFORD COUNTIES...
AT 1045 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.
ADDITIONAL RAINFALL OF UP TO TWO INCHES IS EXPECTED AS MORE
THUNDERSTORMS MOVE INTO THE WARNED AREA. FLASH FLOODING IS ALREADY
OCCURRING.
LAW ENFORCEMENT HAS REPORTED ROAD CLOSURES IN BEL AIR SOUTH AND
ABINGDON.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
ABERDEEN...BEL AIR...COCKEYSVILLE...RIVERSIDE...PERRY HALL...
FALLSTON...CARNEY...PERRYMAN...PARKVILLE...BEL AIR SOUTH...
KINGSVILLE...BEL AIR NORTH...HAMPTON...PLEASANT HILLS...WHITE
MARSH...LUTHERVILLE-TIMONIUM...LONG GREEN...GLEN ARM...HARFORD
FURNACE AND HYDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3953 7610 3949 7612 3950 7613 3949 7613
3947 7610 3945 7623 3947 7622 3947 7623
3945 7625 3945 7627 3938 7651 3938 7659
3952 7659 3961 7613 3955 7608
$$
HAS189
WGUS51 KLWX 090428
FFWLWX
MDC005-025-090745-
/O.EXT.KLWX.FF.W.0009.000000T0000Z-150609T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1228 AM EDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EAST CENTRAL BALTIMORE COUNTY IN NORTHERN MARYLAND...
CENTRAL HARFORD COUNTY IN NORTHERN MARYLAND...
* UNTIL 345 AM EDT
* AT 1226 AM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
THE AREA. THREE TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN.
ADDITIONAL RAINFALL AMOUNTS LOOK TO BE LIGHT...BUT MAY TOTAL AN
ADDITIONAL HALF INCH OVERNIGHT. FLASH FLOODING IS ALREADY
OCCURRING.
STATE ROUTE 7 AT STATE ROUTE 136 IS CLOSED DUE TO HIGH WATER. THIS
IS NEAR BOTH BYNUM RUN AND JAMES RUN. RIVER GAUGES ON THESE STREAMS
INDICATES WATER LEVELS ARE STILL HIGH. THEREFORE...THE WARNING HAS
BEEN EXTENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE ACROSS A FLOODED ROADWAY. TURN
AROUND...DON'T DROWN.
&&
LAT...LON 3953 7610 3949 7612 3950 7613 3949 7613
3947 7610 3945 7623 3947 7622 3947 7623
3945 7625 3945 7627 3938 7651 3938 7659
3952 7659 3961 7613 3955 7608
$$
BAJ388
WGUS71 KLWX 090622
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
222 AM EDT TUE JUN 9 2015
MDC005-090629-
/O.CAN.KLWX.FF.W.0009.000000T0000Z-150609T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-
222 AM EDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL BALTIMORE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3949 7612 3950 7613 3949 7613 3947 7610
3945 7623 3947 7622 3947 7623 3945 7625
3945 7627 3942 7637 3947 7639 3949 7643
3950 7643 3951 7647 3961 7613 3955 7608
$$
MDC025-090745-
/O.CON.KLWX.FF.W.0009.000000T0000Z-150609T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARFORD MD-
222 AM EDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT TUESDAY
FOR CENTRAL HARFORD COUNTY...
AT 219 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT THREE TO FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING HAS
OCCURRED AND WATER LEVELS REMAIN HIGH ON SUCH STREAMS AS BYNUM
RUN...JAMES RUN...AND OTTER POINT CREEK.
ANY ADDITIONAL RAINFALL OVERNIGHT IS EXPECTED TO BE LESS THAN A
TENTH INCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3949 7612 3950 7613 3949 7613 3947 7610
3945 7623 3947 7622 3947 7623 3945 7625
3945 7627 3942 7637 3947 7639 3949 7643
3950 7643 3951 7647 3961 7613 3955 7608
$$
BAJ314
WGUS71 KLWX 090732
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
332 AM EDT TUE JUN 9 2015
MDC025-090742-
/O.CAN.KLWX.FF.W.0009.000000T0000Z-150609T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARFORD MD-
332 AM EDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING FOR CENTRAL HARFORD COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3949 7612 3950 7613 3949 7613 3947 7610
3945 7623 3947 7622 3947 7623 3945 7625
3945 7627 3942 7637 3947 7639 3949 7643
3950 7643 3951 7647 3961 7613 3955 7608
$$
BAJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 9:04 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 8, 9:04 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
904 PM EDT MON JUN 8 2015
.SYNOPSIS...
A COLD FRONT OVER THE MIDWEST WILL MOVE EAST ACROSS
THE WATERS THROUGH LATE TUESDAY. WEAK HIGH PRESSURE BUILDS INTO
THE REGION WEDNESDAY AND THURSDAY. LOW PRESSURE LOOKS TO PASS
NORTH OF THE AREA FRIDAY NIGHT THROUGH SATURDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS AS WELL AS PORTIONS OF
NORTHERN AND CENTRAL VIRGINIA UNTIL MIDNIGHT. PREVIOUS DISCUSSION
FOLLOWS.
SHOWERS AND THUNDERSTORMS DEVELOPED ALONG A PRESSURE TROUGH OVER
EASTERN WEST VIRGINIA INTO CENTRAL VIRGINIA THIS AFTERNOON. THE
ACTIVITY HAS PROPAGATED EAST AND IT WILL MOVE THROUGH THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS THIS EVENING. LATEST
MESOANALYSIS SHOWS INSTABILITY DECREASING OVER THESE AREAS.
THEREFORE...THE SEVERE THREAT SHOULD DIMINISH OVER THE NEXT COUPLE
HOURS. THE BEST CHANCE FOR STRONGER THUNDERSTORMS WILL BE ACROSS
NORTHEAST MARYLAND DURING THIS TIME. EXTREMELY HEAVY AMOUNTS OF
RAIN IN A SHORT PERIOD OF TIME MAY ALSO CAUSE LOCALIZED FLASH
FLOODING. STORM MOTION SHOULD BE FAST ENOUGH TO KEEP FLASH
FLOODING LOCALIZED...THEREFORE A FLASH FLOOD WATCH HAS NOT BEEN
ISSUED AT THIS TIME.
AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH OVERNIGHT. MORE
SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED DURING THIS TIME.
HOWEVER...THE SEVERE THREAT WILL HAVE DIMINISHED DUE TO THE LOSS
OF DAYTIME HEATING.
A COLD FRONT WILL PUSH THROUGH THE REGION FROM WEST TO EAST
TUESDAY MORNING...TIMING OVER EASTERN SECTIONS MAY NOT OCCUR UNTIL
MID TO LATE MORNING THUS HAVE LEFT POPS IN FROM MAINLY EAST OF I95
INTO SOUTHERN MARYLAND. SEVERE THREAT SHOULD BE DONE AFTER
TONIGHT. TEMPERATURES WILL REACH THE UPPER 70S TO MID 80S FOR MOST
AREAS TUESDAY AFTERNOON.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
SOME LINGERING EARLY EVENING SHOWERS OVER SOUTHERN MD AS CDFNT
MOVES THROUGH. OTHERWISE...CLEARING EXPECTED. PLEASANT AND
TRANQUILE WEATHER WED-WED NIGHT UNDER WEAK HIGH PRESSURE.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
SUMMERTIME HEAT AND HUMIDITY WILL RETURN FOR THE LATER PART OF
THE WEEK. 850 MB TEMPS NEARING 20 C SHOULD SUPPORT SURFACE TEMPS
TOPPING OUT WELL INTO THE 90S...AND THESE TEMPERATURES COMBINED
WITH THE HUMIDITY WILL LIKELY RESULT IN HEAT INDEX VALUES INTO THE
UPPER 90S THURSDAY AND FRIDAY.
A FEW POP UP SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING...BUT AT THE MOMENT IT APPEARS MORE ORGANIZED
CONVECTION WILL HOLD OFF UNTIL A COLD FRONT APPROACHES SATURDAY.
HOWEVER...IN THIS PATTERN YOU CAN OCCASIONALLY GET ORGANIZED
CLUSTERS OF CONVECTION ROUNDING THE RIDGE...SO THAT POTENTIAL WILL
NEED TO BE WATCHED AS THERE WILL BE PLENTY OF HOT AND HUMID AIR FOR
STORMS TO FEED ON SHOULD SOMETHING DEVELOP.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL AFFECT KMTN...AND KBWI OVER THE
NEXT HOUR. SUBVFR CIGS/VSBYS ARE EXPECTED IN CONVECTION.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS.
AN ADDITIONAL ROUND OF SHOWERS AND POSSIBLE SUBVFR CONDITIONS ARE
POSSIBLE OVERNIGHT AS AN UPPER-LEVEL DISTURBANCE MOVES THROUGH.
PATCHY FOG IS EXPECTED TOWARD DAWN.
MOSTLY VFR EXPECTED ON TUESDAY. A STRAY SHOWER/T-STORM CANNOT BE
COMPLETELY RULED OUT FOR KBWI AND KMTN...BUT MOST OF THE
CONVECTION IS EXPECTED TO REMAIN TO THE SOUTH AND EAST.
WLY FLOW BECOMES SLY THU-FRI GENERALLY 10 KT OR LESS.
MAINLY VFR EXPECTED DURING THIS TIME.
&&
.MARINE...
SCA CONDITIONS LIKELY TO PERSIST THE REMAINDER OF TONIGHT. SHOWERS
AND THUNDERSTORMS WILL IMPACT THE WATERS THROUGH 03Z THIS
EVENING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ACROSS THE
NORTHERN PORTIONS OF THE WATERS. THUNDERSTORMS WILL CONTAIN GUSTY
WINDS AND LOCALLY HEAVY RAINFALL THAT CAN REDUCE VSBYS BELOW ONE
MILE AT TIMES. ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS ARE
POSSIBLE AFTER MIDNIGHT AS AN UPPER-LEVEL DISTURBANCE MOVES
THROUGH. SCA CONDITIONS EXPECTED WITH A COLD FRONTAL PASSAGE ON
TUESDAY. WINDS WILL GRADUALLY DIMINISH AND FALL BELOW SCA LEVELS
TUESDAY EVENING.
WITH HIGH PRESSURE RIDGING OVER THE WATERS AT THE SURFACE
LATE THIS WEEK...IT LOOKS LIKE THE PRESSURE GRADIENT SHOULD BE WEAK
ENOUGH TO PRECLUDE SCA GUSTS.
&&
.TIDES/COASTAL FLOODING...
SOUTHERLY WINDS WILL CONTINUE THROUGH MOST OF TONIGHT BEFORE
TURNING WEST OF SOUTH FOR TUESDAY. TIDAL ANOMALIES WILL REMAIN
AROUND ONE FOOT ABOVE NORMAL AND THIS WILL CAUSE WATER LEVELS TO
APPROACH MINOR FLOODING THRESHOLDS...ESPECIALLY FOR SENSITIVE
AREAS AROUND ANNAPOLIS LATE THIS EVENING. NOT CONFIDENT ENOUGH FOR
AN ADVISORY SINCE CURRENT LEVELS ARE READING JUST BELOW
GUIDANCE...WHICH ALSO KEEPS LEVELS JUST BELOW MINOR FLOODING
THRESHOLDS. WILL CONTINUE TO MONITOR LEVELS THIS EVENING INTO THE
OVERNIGHT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ530>534-537-
539>543.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ536-538.
&&
SYNOPSIS...LFR/KRW
NEAR TERM...BJL/KRW
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...BJL/KRW
MARINE...BJL/LFR/KRW/DFH
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Jun 8, 9:00 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 900 PM EDT MON JUN 8 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-091000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 900 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS UNTIL MIDNIGHT. SEVERE THREATS ARE DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-091000- WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE- GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND- WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 900 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A SEVERE WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PORTIONS OF NORTHERN AND CENTRAL VIRGINIA AS WELL AS NORTHEAST MARYLAND. SEVERE THREATS ARE DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED.
In the hours before
Local storm report, Jun 8, 4:41 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG 2 W SHARPSBURG 39.46N 77.79W
06/08/2015 WASHINGTON MD 911 CALL CENTER
&&
EVENT NUMBER LWX1500217
LFRLocal storm report, Jun 8, 5:23 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
523 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG W FAIRFAX STATION 38.80N 77.33W
06/08/2015 FAIRFAX VA 911 CALL CENTER
&&
EVENT NUMBER LWX1500218
LFRLocal storm report, Jun 8, 6:40 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
640 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 1 ENE RIVERSIDE 38.90N 78.20W
06/08/2015 WARREN VA 911 CALL CENTER
TREES DOWN NEAR INTERSECTION OF STONEWALL JACKSON
HIGHWAY AND BROWNTOWN ROAD.
&&
EVENT NUMBER LWX1500219
LEELocal storm report, Jun 8, 6:50 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST 2 ESE FREDERICK 39.42N 77.37W
06/08/2015 M59 MPH FREDERICK MD AWOS
&&
EVENT NUMBER LWX1500220
LEELocal storm report, Jun 8, 7:12 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
712 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 1 WSW EDINBURG 38.82N 78.57W
06/08/2015 SHENANDOAH VA NWS EMPLOYEE
TREE DOWN ACROSS HIGHWAY 11 APPROXIMATELY 1/2 MILE
SOUTH OF TOWN.
&&
EVENT NUMBER LWX1500221
LEELocal storm report, Jun 8, 9:02 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
902 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG 2 W HUNT VALLEY 39.50N 76.67W
06/08/2015 BALTIMORE MD 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF WESTERN RUN ROAD AND
SHAWAN ROAD.
&&
EVENT NUMBER LWX1500222
LEEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:07 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 53 min |
Nearby
Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.